MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RD SET NK - 12; OXIMETER

MASIMO - 52 DISCOVERY RD SET NK - 12; OXIMETER
Model Number 4192
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: the product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.
 
Event or Problem Description
The customer reported intermittent spo2 readings with the rd cable.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the returned cable was evaluated.During evaluation the cable passed all visual and functional testing.No physical damage was observed.No short or open circuit was detected, and no intermittent short or open circuit was detected when the cable was manipulated.The returned cable and a lab sensor were placed on a simulator for 60 minutes and were able to obtain spo2 and pulse rate values throughout the entire 60 minutes of testing with no problem detected.
 
Event or Problem Description

Brand Name
RD SET NK - 12
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key9634943
Report Number3011353843-2020-00006
Device Sequence Number2667605
Product Code DQA
UDI-Device Identifier00843997010726
UDI-Public00843997010726
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K050252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2020
Device Model Number4192
Device Catalogue Number4192
Device Lot NumberE18HZV
Was Device Available for Evaluation? No
Date Returned to Manufacturer01/21/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/06/2020
Supplement Date Received by Manufacturer01/29/2020
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1